# SDR HEEA087980

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,965 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Tail Rotor Head
- Part time: 9,091 hours
- Component: Rotor Head
- Component part number: 212011701101FM1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FEATHERING BEARINGS WORN. SHOP REPAIR.
